# SDR USAAD01033

- Difficulty date: February 18, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N826US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48026
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9721050
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - THE INTERIOR EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE REPLACED TRANSMITTER BATTERIES.  (M)
